# SDR ASOA201001841

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 19,657 hours, 13,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SAYS AFT FLASHLIGHT INOP.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT IAW CRJ700/900 AMM 25-26-00.
